# SDR UIEA2016062800525

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Printed Ckt Board
- Part number: 285N002836
- Part serial: D08563
- Condition: Defective
- Location: Detection Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MSG FWD CARGO DETECTOR 1, FWD CARGO DETECTOR 2.  REPLACED PRINTED CIRCUIT ASSY, M10427,  AT P-54 AND CHECK IAW AMM 26-16-00.
